Did you get DP as part of SSRI withdrawal? Could you please explain? How long have you had DP and how did you make the mistake 3 times?
What do you mean when you while or because? Obviously it is a side a effect of the medication that is well documented. When you say because of... what do you mean?Yes, this happens in rare occasions. Some people get it as a WITHDRAWAL symptom from psychiatric meds, and some get it WHILE or BECAUSE of taking the meds. I've been on psychiatric meds including SSRIs for 6 yrs and when I came off of them, I experienced very intense dp/dr.
I tried Lamictal and it lessened my dp a bit, however SSRIs/SNRIs intensified it this second time around even though they help with my anxiety issues! Without meds, my dp gets less but my anxiety becomes unbearable together with mood and cognitive problems. This indicates to me that it's not the anxiety causing dp (in my case). You should consider yourself lucky.